19 Jun 2009
i honestly feel like Its NOT the pills at all. 6 yr old children don't know about sexual things unless they hear them OR Things are being done to them. I would seriously consider getting a councelor involved or His Dr and perhaps someone who he can trust so that maybe you can find out if things are going on that shouldn't be. I'm dead serious! this isnt normal at all for a 6 yr old and i hope you will consider what I'm trying to say to you. This could be very serious and if something is going on.. could ruin him for life. His statements could just be a way of letting you know something is wrong.
24 Jun 2009
Snakelady's right. I work with kids and this is definitely not normal. Either the 6-year-old is listening to other people make those comments and is repeating or, as she pointed, something may be going on in his/her life that needs to be checked out. Another really good indicator of sexual abuse is recurring bed-wetting, especially if the child has already been toilet trained and has suddenly begun bed-wetting again. Anyway, I think you should have a counselor talk with the child and see if someone has done something to him/her.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started takeing litium for uncontrolled crying and outbust I also take adderall I feel bette?
i have had this problem from the time i went into puberty i want this to work i want to have relationships with my family again and my new husband ...
1 answer • 22 Oct 2009
I took adderall and felt different sexualy is this normal?
1 answer • 16 Dec 2013
my grandson is 4yrs old. they have put him on 1/2 a 15mg capsule in the morning and 1/2 in the evening. I have seen him where he seems to be ...
3 answers • 30 Dec 2013
Hello. I'm a 64 year old male... fairly good health with exception of having atrial fibrulation (controlled by cardiac related meds) and chronic ...
1 answer • 8 Aug 2014
I take an Rx of Adderall XR 30 mg daily. I've always enjoyed singing, but I've noticed that when I take my medicine, my voice has has a ...
1 answer • 1 Mar 2015